MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD
Model Number 2200A-47E
Medical Device Problem Codes Low impedance (2285); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
A former subject in the (b)(6) clinical trial, whose original investigational radio frequency system (anterior lead, posterior lead, and investigational rf neuroregulator) was implanted on (b)(6) 2008, underwent conversion to the maestro rechargeable system on (b)(6) 2016.At the conversion implant, the posterior lead was replaced and the investigational rf neuroregulator was replaced with the model 2002 rechargeable neuroregulator (rnr).The original anterior lead, implanted on (b)(6) 2008, was not replaced.On (b)(6) 2016, a low impedance alert was encountered and cleared.At this time, the test amplitude for his system was increased from 1 to 3 ma, which is typically done at the first follow-up visit.On (b)(6) 2016, the patient experienced a red light when attempting to charge the rnr.On (b)(6) 2016, during a clinic visit, a low impedance alert (code 4) and associated too many therapy retries alert (code 25) were encountered.These alerts were cleared and the red light did not re-appear during the visit.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
ANTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key5734210
Report Number3005025697-2016-00005
Device Sequence Number18833997
Product Code PIM
UDI-Device Identifier00857334004286
UDI-Public00857334004286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/01/2016
Device Model Number2200A-47E
Device Catalogue Number2200A-47E
Device Lot NumberC2-09136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2016
Initial Report FDA Received Date06/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight126